IPACS Electronic library

On solution of optimal control problems with Lipschitz data

Ekaterina Kolpakova, Timofey Tokmantsev
The paper deals with the value function and the optimal synthesis in the optimal control problems with Lipschitz continuous payoffs. New sufficient optimality conditions are obtained for the problems. Numerical algorithms are proposed and results of numerical solution of the model problems are presented.
CYBERNETICS AND PHYSICS, Vol. 1, No. 4, 2012 , 266–273.
File: download
Copyright © 2003—2015 The Laboratory "Control of Complex Systems", IPME RAS